Journal of East China Normal University(Natural Science) ›› 2021, Vol. 2021 ›› Issue (1): 1-7.doi: 10.3969/j.issn.1000-5641.201911020

• Mathematics • Previous Articles     Next Articles

Asymptotic properties of a class of delay differential equations with a sub-linear neutral term

Zhongyue HAN1(), Yuanhong YU2   

  1. 1. School of Mathematics and Big Data, Dezhou University, Dezhou Shandong 253023, China
    2. Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China
  • Received:2019-05-07 Online:2021-01-25 Published:2021-01-25


This paper studies the oscillation and asymptotic properties of delay differential equations with damping and sub-linear neutral terms using the generalized Riccati transformation technique and the mean value theorem. After analyzing the function of the cross-link between the condition $\int^\infty_{t_0}(\frac{1}{R(t)})^{\frac{1}{\gamma}}{\rm{d}}t=\infty$ and the relationship of parameters $\gamma$ and $\beta$ in the differential equations oscillation, the sufficient conditions for the existence of vibration solutions are provided to extend the existing results in the cited literature. Lastly, some applications are given to illustrate the significance of these results.

Key words: damping, delay, sub-linear neutral terms, differential equations, oscillation

CLC Number: